# SDR Q2SA746002

- Difficulty date: April 14, 2007
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N746SA
- Make and model: Boeing 747206B
- Aircraft serial: 21111
- Aircraft time: 129,557 hours, 22,647 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 1 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTED KLAX AND FOUND NR 1 PACK SYSTEM INOPERATIVE.  NO PRESSURIZATION.  RETURNED TO KLAX.  NO FUEL WAS DUMPED.  FOUND NR 1 PACK CONTROL VALVE CONNECTOR LOOSE.  SECURED NR 1 PACK CONTROL VALVE CONNECTOR.  OPERATIONAL CHECK GOOD IN ACCORDANCE WITH AMM 21-00-00.
